Vol. 301, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Lie 2-algebroids and matched pairs of $2$-representations: a geometric approach

Madeleine Jotz Lean

Vol. 301 (2019), No. 1, 143–188
DOI: 10.2140/pjm.2019.301.143
Abstract

Li-Bland’s correspondence between linear Courant algebroids and Lie 2-algebroids is explained at the level of linear and core sections versus graded functions, and shown to be an equivalence of categories. More precisely, decomposed VB-Courant algebroids are shown to be equivalent to split Lie 2-algebroids in the same manner as decomposed VB-algebroids are equivalent to 2-term representations up to homotopy (Gracia-Saz and Mehta). Several special cases are discussed, yielding new examples of split Lie 2-algebroids.

We prove that the bicrossproduct of a matched pair of 2-representations is a split Lie 2-algebroid and we explain this result geometrically, as a consequence of the equivalence of VB-Courant algebroids and Lie 2-algebroids. This explains in particular how the two notions of the “double” of a matched pair of representations are geometrically related. In the same manner, we explain the geometric link between the two notions of the double of a Lie bialgebroid.

Keywords
Lie 2-algebroids, VB-Courant algebroids, Dorfman connections, representations up to homotopy, matched pairs, Lie bialgebroids
Mathematical Subject Classification 2010
Primary: 53B05
Secondary: 53D17
Milestones
Received: 8 May 2018
Revised: 7 October 2018
Accepted: 29 October 2018
Published: 16 September 2019
Authors
Madeleine Jotz Lean
Mathematisches Institut
Georg-August Universität Göttingen
Göttingen
Germany